On the Green function in the mathematical theory of scattering
Doklady Akademii Nauk, Tome 312 (1990) no. 6, pp. 1324-1327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_6_a9,
author = {V. S. Serov},
title = {On the {Green} function in the mathematical theory of scattering},
journal = {Doklady Akademii Nauk},
pages = {1324--1327},
year = {1990},
volume = {312},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_6_a9/}
}
V. S. Serov. On the Green function in the mathematical theory of scattering. Doklady Akademii Nauk, Tome 312 (1990) no. 6, pp. 1324-1327. http://geodesic.mathdoc.fr/item/DAN_1990_312_6_a9/